... Sorry about that, and thanks for the reply. I regret that so many people suffer from RLS, but find the info in this forum very helpful and encouraging. (13 replies)
... is when the rls kicks in. Try melatonin for a few nites and see if that helps. I know all too well how miserable nite time can be. I am afraid to experiment with Mirapax for the reason you mention about it. Good luck and blessings to all of us sufferers........ ... (13 replies)
... I never asked about Mirapax. must have me confused with someone else. I have RLS but haven't taken any meds for it .......YET!!!!!!!!! (13 replies)
... hat i have it 24,7.i have tried about everything, the problem is that when something works, it doesent work for long. Then im back to square one.right now i take mirapax .075 extended release.and now i get what they call the twitches where by whole body twitches when i go to sleep. So now i take a . ... (13 replies)
... I am a twenty year old girl, very healthy (until recently).
A few months ago i was admitted to the hospital for appendicitis. A couple of weeks after removing my appendix, they discovered that i developed an abscess (an infection in my stomach from the surgery) For a few weeks or so i had a drain in my stomach. During all of this time, i was in and out of the hospital for a... (3 replies)
... I was taking lexapro and started having RLS symptoms, I have switched to Celexa 20mg,and symptoms subsided. I also take Melatonin 5mg with no problem. Good Luck! (6 replies)
... My doctor had precribed me Carbidopa/Levodopa but I don't know when it's suppose to work within me. Unlike Requip, Carbidopa/Levodopa is time released and I'm unsure when it's suppose to take effect, which is why I switched to Requip which works instantly.
Daniel (3 replies)
... My understanding is that Requip and Mirapax help the body use its own dopamine more efficiently whereas Carbidopa/Levodopa is artificial dopamine. I thought, but may be wrong, that Carbidopa/Levodopa has a very short "half-life" - this seems true for me, I just switched to it from Requip and where the Requip never really seemed to wear off, the Carbidopa/Levodopa only lasts... (3 replies)
... I don't like to take my .5 ml of Mirapax until a while before bed because it makes me so tired. I don't have a problem with rls during the day. ... (1 replies)
... I have tried every antidepressant, including Lexipro, and finally had to forget it because of the severe RLS I experienced. I had to triple the amt of Mirapax I took if I wanted to take it and became so overmedicated I couldn't deal with it. ... (6 replies)
... My restless legs does feel like bugs crawling in or on your legs. I have it mainly in my calves. Another way I try to explain it is that I get a cringy feeling. Like some people get when someone puts their fingernail on a chalkboard. It's a cringy feeling in your legs. I have it severly and it can be unbearable. I use to have it in both legs but now only in one. I have... (3 replies)
... Has any tried this for RLS?
Was it effective?
A doctor I seen recently prescribed this for me, but I felt like it was just putting me to sleep. Which it did effectively, but was it helping the RLS?
I don't really know, I guess it was by just knocking me out.
I don't really have bad RLS, with legs twitching at night. At least not as far as my husband can tell.... (6 replies)
... tablets of mirapax about an hour before bedtime. ... (18 replies)
... Ihave been on mirapaz for the past three weeks...this has stopped my rls, so my wife tells me. However, I have had trouble for 5-6 mos with initiating sleep...I have been on trazadone....ambien....and finally tamazapan. I believe I have been on the tamazapan for 2-3 months..however, i started taking 30 mg but it was too much, so I went back to .15mg...now I find that I have to... (0 replies)
... The only side effect I have seen, so far, with mirapax is constipation... ... (6 replies)
... Due to RLS and PLMD I have had trouble initiating sleep...so I have been on tamazepan (restirol) for two months or so...Most of the times it works, but for the past two nights it hasn't kicked in until 2-3 hours and then I have restless sleep. Has anyone experienced this. I will call my dr about this but hate to be a 'baby'phoning him for the least thing.
Does one need a... (1 replies)